Skip to main content

Items where Subject is "Q Science > QA Mathematics (inc Computing science) > QA165 Combinatorics "

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Number of items at this level: 22.

Sirlantzis, Konstantinos, ed. (2006) Recent Advances in Soft Computing. U. of Kent Publishing Services, Canterbury, UK ISBN 1-902671-43-0. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:9826)

Bell, Jason, Launois, Stephane (2010) On the dimension of H-strata in quantum matrices. Algebra and Number Theory, 4 (2). pp. 175-200. (doi:10.2140/ant.2010.4.175) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:23601)

Bell, Jason, Launois, Stephane, Nguyen, N. (2009) Dimension and enumeration of primitive ideals in quantum algebras. Journal of Algebraic Combinatorics, 29 (3). pp. 269-294. ISSN 0925-9899. (doi:10.1007/s10801-008-0132-5) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:17523)

Evseev, Anton, Paget, Rowena E., Wildon, Mark (2014) Character deflations and a generalization of the Murnaghan--Nakayama rule. Journal of Group Theory, 17 (6). pp. 1035-1070. (doi:10.1515/jgth-2014-0023) (KAR id:29323)
[img]
Preview

Gellert, Florian, Lampe, P. (2018) Maximum antichains in posets of quiver representations. Beitr├Ąge zur Algebra und Geometrie / Contributions to Algebra and Geometry, 59 (1). pp. 1-20. ISSN 0138-4821. (doi:10.1007/s13366-017-0359-1) (KAR id:67642)
[img]
Preview
[img]
Preview

Gellert, Florian, Lampe, Philipp (2018) Quantisation Spaces of Cluster Algebras. Glasgow Mathematical Journal, 60 (2). pp. 273-284. ISSN 0017-0895. (doi:10.1017/S0017089517000076) (KAR id:67638)
[img]
Preview

Goodearl, Ken, Launois, Stephane, Lenagan, T.H. (2011) Totally nonnegative cells and Matrix Poisson varieties. Advances in Mathematics, 226 (1). pp. 779-826. ISSN 0001-8708. (doi:10.1016/j.aim.2010.07.010) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:26019)

Grabowski, Jan, Launois, Stephane (2014) Graded quantum cluster algebras and an application to quantum Grassmannians. Proceedings of the London Mathematical Society, 109 (3). pp. 697-732. ISSN 0024-6115. (doi:10.1112/plms/pdu018) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:44210)

Grabowski, Jan, Launois, Stephane (2011) Quantum Cluster Algebra Structures on Quantum Grassmannians and their Quantum Schubert Cells: The Finite-type Cases. International Mathematics Research Notices, (10). pp. 2230-2262. ISSN 1073-7928. (doi:10.1093/imrn/rnq153) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:27799)

Hone, Andrew N.W., Lundmark, H., Szmigielski, J. (2009) Explicit multipeakon solutions of Novikov's cubically nonlinear integrable Camassa--Holm type equation. Dynamics of Partial Differential Equations, 6 (3). pp. 253-289. ISSN 1548-159X. (KAR id:24242)
[img]
Preview

Kittler, Josef and Hojjatoleslami, Ali (1998) A weighted Combination of Classifiers Employing Shared and Distinct Representation. In: 1998 IEEE Computer Society Conference on Computer Vision and Pattern Recognition. IEEE. ISBN 0-8186-8497-6. (doi:10.1109/CVPR.1998.698715) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:27749)

Lampe, Philipp (2016) Diophantine equations via cluster transformations. Journal of Algebra, 462 . pp. 320-337. ISSN 0021-8693. (doi:10.1016/j.jalgebra.2016.04.033) (KAR id:67640)
[img]
Preview

Launois, Stephane, Lenagan, T.H., Rigal, L. (2008) Prime ideals in the quantum grassmanian. Selecta Mathematica - New Series, 13 (4). pp. 697-725. ISSN 1022-1824. (doi:10.1007/s00029-008-0054-z) (KAR id:14632)
[img]
Preview

Lemmens, Bas, Parsons, Christopher (2015) On the number of pairwise touching simplices. Involve: A Journal of Mathematics, 8 (3). pp. 513-520. ISSN 1944-4176. E-ISSN 1944-4184. (doi:10.2140/involve.2015.8.513) (KAR id:43592)
[img]
Preview

Loureiro, Ana F. (2008) Hahn's generalized problem and corresponding Appell sequences. Doctor of Philosophy (PhD) thesis, Faculty of Sciences, University of Porto. (KAR id:31571)
[img]
Preview

Loureiro, Ana F., Maroni, P. (2012) Polynomial sequences associated with the classical linear functionals. Numerical Algorithms, 60 (2). pp. 297-314. ISSN 1017-1398. (doi:10.1007/s11075-012-9573-y) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:31541)

Loureiro, Ana F., Zeng, J. (2016) q-Differential equations for q-classical polynomials and q-Jacobi-Stirling numbers. q-Differential equations for q-classical polynomials and q-Jacobi-Stirling numbers, 289 (5-6). pp. 693-717. (doi:10.1002/mana.201400381) (KAR id:41224)
[img]
Preview

Paget, Rowena E., Wildon, Mark (2018) Generalized Foulkes modules and maximal and minimal constituents of plethysms of Schur functions. Proceedings of the London Mathematical Society, 118 (5). pp. 1153-1187. ISSN 0024-6115. (doi:10.1112/plms.12210) (KAR id:56915)
[img]
Preview
[img]

Paget, Rowena E., Wildon, Mark (2014) Minimal and maximal constituents of twisted Foulkes characters. Journal of the London Mathematical Society, 93 (2). pp. 301-318. ISSN 0024-6107. (doi:10.1112/jlms/jdv070) (KAR id:43385)
[img]
Preview

Paget, Rowena E., Wildon, Mark (2011) Set families and Foulkes modules. Journal of Algebraic Combinatorics, 34 (3). pp. 525-544. ISSN 0925-9899. (doi:10.1007/s10801-011-0282-8) (KAR id:25196)
[img]
Preview

Pech, Clelia, Rietsch, Konstanze, Williams, Lauren (2016) On Landau-Ginzburg models for quadrics and flat sections of Dubrovin connections. Advances in Mathematics, 300 . pp. 275-319. ISSN 0001-8708. (doi:10.1016/j.aim.2016.03.020) (KAR id:57223)
[img]
Preview

Woodcock, Chris F. (1986) On orthogonal latin squares. Journal of Combinatorial Theory, Series A, 43 (1). pp. 146-148. ISSN 0097-3165. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:23546)

This list was generated on Wed Oct 28 22:38:40 2020 GMT.